Non-linear stochastic growth rates and redshift space distortions

Jennings, E and Jennings, D orcid.org/0000-0003-1201-3725 (2015) Non-linear stochastic growth rates and redshift space distortions. Monthly Notices of the Royal Astronomical Society, 449 (4). pp. 3407-3419. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: Published by Oxford University Press on behalf of The Royal Astronomical Society 2015. This work is written by (a) US Government employee(s) and is in the public domain in the US. This article has been accepted for publication in Monthly Notices of the Royal Astronomical Society. Published by Oxford University Press on behalf of the Royal Astronomical Society. All rights reserved.
Keywords: cosmology: theory, large-scale structure of Universe
Dates:
  • Published: 9 April 2015
  • Accepted: 9 March 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Physics and Astronomy (Leeds) > Theoretical Physics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 03 Jan 2019 15:40
Last Modified: 03 Jan 2019 15:40
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/mnras/stv535

Share / Export

Statistics